Filters : "Indian Statistical Institute" "Pereira, Carlos Alberto de Bragança" Limpar

Filters



Refine with date range


  • In: Sankhya. Unidade: IME

    Subjects: Processos Estocásticos

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      IGLESIAS, Pilar; MATUS, Frantisek; PEREIRA, Carlos Alberto de Bragança; TANAKA, Nelson Ithiro. On finite sequences conditionally uniform given minima and maxima. Sankhya, Calcutta, Indian Statistical Institute, v. 66, n. 3, p. 428-439, 2004.
    • APA

      Iglesias, P., Matus, F., Pereira, C. A. de B., & Tanaka, N. I. (2004). On finite sequences conditionally uniform given minima and maxima. Sankhya, 66( 3), 428-439.
    • NLM

      Iglesias P, Matus F, Pereira CA de B, Tanaka NI. On finite sequences conditionally uniform given minima and maxima. Sankhya. 2004 ; 66( 3): 428-439.
    • Vancouver

      Iglesias P, Matus F, Pereira CA de B, Tanaka NI. On finite sequences conditionally uniform given minima and maxima. Sankhya. 2004 ; 66( 3): 428-439.
  • In: Sankhya: the Indian Journal of Statistics. Unidade: IME

    Subjects: Amostragem, Inferência Bayesiana, Inferência Paramétrica, Robustez

    Online source accessHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      BOLFARINE, Heleno; PEREIRA, Carlos Alberto de Bragança; RODRIGUES, Josemar. Robust linear prediction in finite populations: a Bayesian perspective. Sankhya: the Indian Journal of Statistics, Calcutta, Indian Statistical Institute, v. 49, n. 1 , p. 23-35, 1987. Disponível em: < https://www.jstor.org/stable/pdf/25052477.pdf >.
    • APA

      Bolfarine, H., Pereira, C. A. de B., & Rodrigues, J. (1987). Robust linear prediction in finite populations: a Bayesian perspective. Sankhya: the Indian Journal of Statistics, 49( 1 ), 23-35. Recuperado de https://www.jstor.org/stable/pdf/25052477.pdf
    • NLM

      Bolfarine H, Pereira CA de B, Rodrigues J. Robust linear prediction in finite populations: a Bayesian perspective [Internet]. Sankhya: the Indian Journal of Statistics. 1987 ;49( 1 ): 23-35.Available from: https://www.jstor.org/stable/pdf/25052477.pdf
    • Vancouver

      Bolfarine H, Pereira CA de B, Rodrigues J. Robust linear prediction in finite populations: a Bayesian perspective [Internet]. Sankhya: the Indian Journal of Statistics. 1987 ;49( 1 ): 23-35.Available from: https://www.jstor.org/stable/pdf/25052477.pdf


Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2020